Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-10 of 14 (Search time: 0.003 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
On the coefficients of the Drinfeld modular equation

Bae, Sung-Hanresearcher; Lee, SJ, JOURNAL OF NUMBER THEORY, v.66, no.1, pp.85 - 101, 1997

2
RANK-ONE DRINFELD MODULES ON HYPERELLIPTIC CURVES

Bae, Sung-Hanresearcher; KANG, PL, BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, v.52, no.1, pp.85 - 90, 1995-08

3
Elliptic units and class fields of global function fields

Bae, Sung-Hanresearcher; Kang, PL, CANADIAN MATHEMATICAL BULLETIN-BULLETIN CANADIEN DE MATHEMATIQUES, v.40, no.4, pp.385 - 394, 1997-12

4
HECKE CHARACTERS OF SINGULAR DRINFELD MODULES

Bae, Sung-Hanresearcher, PACIFIC JOURNAL OF MATHEMATICS, v.167, no.2, pp.215 - 230, 1995-02

5
Genus theory for function fields

Bae, Sung-Hanresearcher; Koo, JaKyungresearcher, JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY SERIES A-PURE MATHEMATICS AND STATISTICS, v.60, pp.310 - 3, 1996-06

6
ON THE MODULAR EQUATION FOR DRINFELD MODULES OF RANK-2

Bae, Sung-Hanresearcher, JOURNAL OF NUMBER THEORY, v.42, no.2, pp.123 - 133, 1992-10

7
ON THE SINGULAR DRINFELD MODULES OF RANK-2

Bae, Sung-Hanresearcher; Koo, JaKyungresearcher, MATHEMATISCHE ZEITSCHRIFT, v.210, no.2, pp.267 - 276, 1992-06

8
ON TATE-DRINFELD MODULES

Bae, Sung-Hanresearcher; KANG, PL, CANADIAN MATHEMATICAL BULLETIN-BULLETIN CANADIEN DE MATHEMATIQUES, v.35, no.2, pp.145 - 151, 1992-06

9
CYCLOTOMIC UNITS IN ZP-EXTENSIONS

KIM, JM; Bae, Sung-Hanresearcher; LEE, IS, ISRAEL JOURNAL OF MATHEMATICS, v.75, no.2-3, pp.161 - 165, 1991

10
Drinfeld modular functions

Lee, S; Bae, Sung-Hanresearcher, OSAKA JOURNAL OF MATHEMATICS, v.34, no.1, pp.73 - 99, 1997-03

rss_1.0 rss_2.0 atom_1.0